A statistical theory of non-equilibrium processes at the metal-solution interface
Doklady Akademii Nauk, Tome 159 (1964) no. 1, pp. 170-173
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_159_1_a31,
author = {V. A. Kir'yanov and V. G. Levich},
title = {A statistical theory of non-equilibrium processes at the metal-solution interface},
journal = {Doklady Akademii Nauk},
pages = {170--173},
year = {1964},
volume = {159},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_159_1_a31/}
}
TY - JOUR AU - V. A. Kir'yanov AU - V. G. Levich TI - A statistical theory of non-equilibrium processes at the metal-solution interface JO - Doklady Akademii Nauk PY - 1964 SP - 170 EP - 173 VL - 159 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1964_159_1_a31/ LA - ru ID - DAN_1964_159_1_a31 ER -
V. A. Kir'yanov; V. G. Levich. A statistical theory of non-equilibrium processes at the metal-solution interface. Doklady Akademii Nauk, Tome 159 (1964) no. 1, pp. 170-173. http://geodesic.mathdoc.fr/item/DAN_1964_159_1_a31/